# SDR MZZA97061

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 836566.  STA 990 S29L FUSELAGE SKIN IS BULGING ON BUTT SEAM.  CARRIED OUT SKIN REPAIR PER SRM CHAPTER 53-30-3.  FABRICATED DOUBLER AND INSTALLED.  (X)
